# SDR 2001F00138

- Difficulty date: June 18, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND LEFT OVERWING EMERGENCY EXIT IDENTIFIER FAILED RECON TEST.  REMOVED AND REPLACED REMOTE LIGHT ASSEMBLY AND REMOTE ASSEMBLY BATTERY THEN EXIT LIGHTS OPERATED NORMAL.  REF ASAA0110375.  (M)
